Über den Satz von Budan-Fourier

A. Hurwitz

Mathematische Annalen (1912)

  • Volume: 71, page 584-591
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Hurwitz, A.. "Über den Satz von Budan-Fourier." Mathematische Annalen 71 (1912): 584-591. <http://eudml.org/doc/158551>.

author = {Hurwitz, A.},
journal = {Mathematische Annalen},
pages = {584-591},
title = {Über den Satz von Budan-Fourier},
url = {http://eudml.org/doc/158551},
volume = {71},
year = {1912},

AU - Hurwitz, A.
TI - Über den Satz von Budan-Fourier
JO - Mathematische Annalen
PY - 1912
VL - 71
SP - 584
EP - 591
UR - http://eudml.org/doc/158551
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.